MAUDE Adverse Event Report: MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 4210664
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2016, intra-op, product breakage was found and surgeon had to replace product with a new one to complete the surgery successfully.The patient got interbody fusion due to cervical disc herniation.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PEEK PREVAIL CERVICAL INTERBODY DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6116048
Report Number1030489-2016-03194
Device Sequence Number18854345
Product Code ODP
UDI-Device Identifier00613994502094
UDI-Public00613994502094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2024
Device Catalogue Number4210664
Device Lot Number71CE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2016
Supplement Date Received by Manufacturer10/28/2016
Initial Report FDA Received Date11/21/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR